# SDR ASOA2013052403669

- Difficulty date: May 9, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 7768
- Aircraft time: 21,436 hours, 19,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-625.3 INTERCOSTAL,  IS CRACKED IN CORNER RADIUS OF THE AFT END APPROX .5" L.  REPAIRED IAW SRM 51-42-06, 51-42-21, 51-40-11.
